# SDR GAIA00618

- Difficulty date: September 23, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N6807
- Make and model: Boeing 727223
- Aircraft serial: 19482
- Engine: Pwa JT8D9A
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLT 3801 - FWA-MCO - NR 1 ENGINE SURGING IN CRUISE.  EMERGENCY DECLARED AN UNEVENTFUL LANDING MADE AT ATL.  REPLACED FUEL FILTER AND DRAINED MOISTURE TRAP.  ENGINE OPERATIONAL CHECKED NORMAL AIRCRAFT WAS RETURNED TO SERVICE.  (M)
